# SDR SWAA2019091036750

- Difficulty date: August 14, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 69,438 hours, 40,852 cycles
- System (JASC): 5240 · Service Doors
- Part: Mount
- Part number: DE847
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR AFT SLIDE MOUNT UPPER ISOLATOR CRACKED.  R&R AFT SIDE MOUNT IAW SRM.
